# SDR ASAA2020102533415

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,673 hours, 14,455 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  GROUNDED-YES.  PERFORMED A/T OPERATIONS TEST, IAW B737-800 AMM 22-31-00-710-801 AND SYSTEM TEST IAW AMM 22-31-00710-802.  NO FAULTS NOTED.  ALL TESTS PASS.  PERFORMED LAND VERIFY TEST, IAW AMM 22-11-00-710-801.  NO FAULTS FOUND.
